# SDR MZZA99220

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, TWO 2 INCH AND 1.5 INCH LONG CRACKS WERE FOUND ON BS 1183 BULKHEAD FRAME INBOARD AND OUTBOARD FLANGE AT RBL 36 AND WL 238.  THE DAMAGED SECTION WAS REPAIRED PER CMI EC/RA NR 5310-03930 USING KIT NR 65C34406-12 AND DWG 65C34406.  (M)
